# SDR USAABB01151

- Difficulty date: December 26, 2001
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Engine: Rroyce RB211535E4
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 11802
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: H, A

## Discrepancy

DEN - FLT 82 - EN ROUTE FROM SFO TO PHL, SMOKE IN THE COCKPIT.  A HAZE WAS NOTICED IN THE CABIN.  THE AFT LT LAV SMOKE DETECTOR SOUNDED, CREW SHUT DOWN BOTH RECIRCULATION FANS AND THEN RT PACK TO ISOLATE FAULT.  THE AFT RT LAV SMOKE DETECTOR SOUNDED AND THE CREW DIVERTED TO DEN.  WHEN THE A/C LANDED, THE SMOKE DISSIPATED AND SMOKE DETECTORS WERE SILENT.  MX RAN THE ENGINES WITH THE FLIGHT CREW AND COULD NOT DUPLICATE SMOKE.  AFTER INSP AND TROUBLESHOOTING WITH NO CAUSE FOUND, THE ENGINE WAS REPLACED.  ENGINE TEARDOWN REVEALED THAT THE FRONT ANNULAR PANEL OUTER PERIPHERY RETAINING BOLTS (POSITION 18X) ON THE INTERMEDIATE CASE WERE LOOSE.  EVIDENCE OF OIL LEAKAGE ACROSS THE JOINT FACES WAS FOUND.  (M)
